# SDR FDEA201009083310

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER TEE CORRODED FROM BL 0 TO LBL 24.5 STA 345.  REMOVED CORROSION IAW SRM 51-10-02.  CHECKED LIMITS ORIGINAL THICKNESS .125" AFTER REMOVED .106" FOUND OUT OF LIMITS IAW 53-00-51, FIG 101, DET III REMOVED FLOORBEAM AT STA 345 BET, LBL 70 RBL 70 AND ASSY PARTS FOR ACCESS IAW SRM 51-40-02 RECEIVED NEW FLOORBEAM PN BAC 1518-338, BATCH 1898860, TRIMED BOTH END PICKED UP EXISTING FASTENER HOLES IAW DWG 141N5111 AND SRM 53-10-51 PAG 4 FIG 1.  INSTALLED NEW FLOORBEAMAND ASSY PARTS IAW SRM 51-40-02 AND DWG 141N5111.  MAJOR REPAIR
